Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from anal fissure. On nisul tablet. How to get rid of this?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions

I am facing anal fissure issue.

Last week i had passed hard stools for 2 3 days. but after 2 days, i observed blood also.
I was prescribed to have Nisul tablet for 5 days. and Freelac liquid.
Can you please advice how I can get rid of this anal fissure?
Posted Thu, 29 Nov 2012 in Digestion and Bowels
Answered by Dr. G.Srinivasan 1 hour later

Welcome to XXXXXXX and thanks for your query.
You most probably have what is called ACUTE ANAL FISSURE.
The treatment of the condition is
1.     Keep bowels smooth by using regular stool softeners.
2.     Apply Lignocaine jelly to the area before and after opening bowels.

If the problem persists, the surgeon will treat by a minor surgical procedure to relieve the excess contraction of the anal sphincter, which is the underlying cause of the problem.

Wishing you good health---

Above answer was peer-reviewed by
Follow-up: Suffering from anal fissure. On nisul tablet. How to get rid of this? 1 hour later
Cant it be resolved without any surgery?
Is there any way through medicines or any proper diet i need to follow or any other way i need to follow on daily basis?
I have rsearched. Sitz bath is it useful?
Answered by Dr. G.Srinivasan 7 hours later

Welcome back.
Diet - XXXXXXX in fiber is advised.
Surgery is for long standing problem and not for the acute one.
Sitz bath can relieve the pain and it is worth while a trial.
Essentially medical treatment ( laxatives and jelly ) to relieve the pain to be done on a daily basis and keep the bowels smooth is for recent problem and surgery is needed if there is no relief or recurs again - for permanent cure.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor